# SDR DALA2023042503209

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 4,246 hours, 966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 DURING SVC CHECK FOUND OVERHEAD EMER LT AT ROW 4 OUT. CORRECTIVE ACTION: WIRES WERE BACKWARDS. CORRECTED PER A321NEO AMM 33-51. OK FOR SERVICE. (4108058)
